# SDR 2008UALA04073

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 48,202 hours, 17,242 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY SLIDE CHECK DID NOT PASS.
